# SDR HEEA061689

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40008310103
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS CLUTTER ON HIGH RANGES.
